# SDR HALA2021081800117

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 24,656 hours, 3,851 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Filler
- Condition: Missing
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 375 FILLER MATERIAL MISSING ON UPPER RIGHT ELEVATOR TRAILING EDGE. CORRECTIVE ACTION: REF A330 SRM 55-21-11-283-015 ,OK TO TO APPLY TEMP REPAIR. SPEED TAPE APPLIED TO RH ELEVATOR TRAILING EDGE UPPER SURFACE REF SRM 51-77-12-911-011. (7265064)
